# SDR CA060227002

- Difficulty date: February 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,312 hours
- Engine: Allsn 250C20R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206032319023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF AFT FUSELAGE FAIRING FOR REPAIR.  VISUAL INSPECTION AND CLEANING OF AFT FUSELAGE A STIFFENER FOUND CRACKED.  STIFFENER REPLACED NEW.
